# SDR SWAA052125

- Difficulty date: July 20, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N609SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27929
- Aircraft time: 33,687 hours, 28,824 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vertical Beam
- Part number: 6517583
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND BS 178 BULKHEAD RT VERTICAL BEAM WEB CRACKED AT RBL 17, WL 227.  REPAIRED BEAM PER SRM.
